My 93 year old Mother has been taking Magnesium Oxide 400 mg, once a day for the last week. Now she has a loss of appetite. Could this be a side effect of taking this medication?
I checked the list of possible side effects and loss of appetite is not listed or has not been reported yet.
I suggest you contact her Dr. and inform him / her immediately.
I agree with Maso on his answer on this question. I take 500mg of magnesium oxide daily, & it does not have this effect. May I ask why she is taking this? Was her doctor informed? As we age our appetitie decreases as does our level of activity, but since this is sudden, & a new thing, & depending on her health issues I too suggerst you check in with her doctor...
- Magnesium Oxide Information for Consumers
- Magnesium Oxide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Magnesium Oxide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2009 • 1 answer
Posted 22 Apr 2010 • 1 answer
I have added 250mg magnesium oxide supplement with daily dose 5mg Lexapro. It is a good combination?
Posted 4 May 2017 • 0 answers
Posted 20 Dec 2017 • 0 answers
Posted 2 days 7 hours ago • 0 answers